SARIDON
Product Details Page

SARIDON

Paracetamol 250mg + Propyphenazone 150mg + Caffeine 50mg 8 tablets

₱48.00
Low In Stock
4 reviews
Share Your Favourite List with Friends!
Message
Triple Action Pain Relief Tablet 8 Tablets-50009225.jpg

SARIDON

Paracetamol 250mg + Propyphenazone 150mg + Caffeine 50mg 8 tablets

₱48.00
Low In Stock

Shipping Weight 0 Show Delivery Fee

Delivery Options

Home Delivery

Delivery within Philippines

Click & Collect

Available at all Philippines Store

REVIEWS

4.0
REVIEWS

4 Reviews

Write a Review
  • 5
    (3)
  • 4
    (0)
  • 3
    (0)
  • 2
    (0)
  • 1
    (1)
R**
2021/04/09
Really relieves migraine headaches
S**
2021/03/30
Took us overnight to pickup the items and yet they sre still not available
b**
2021/01/22
Good quality
L**
2020/10/20

Product Code: 50009225

1
Add to Bag
Add to wishlist

GET OUR LATEST UPDATES

Watsons W Leaf Logo.jpg

Download the Watsons Mobile App
Download iPhoneAndroid or Huawei version

A Member of A.S. Watson Group - CK Hutchison Holdings
© Watsons. All Right Reserved | Company Reg. No(289892-V)